Schizophrenia.com

Orthostatic Hypotension and Antipsychotics

Lately, and especially yesterday and last night, I would be lying down on the couch, I get up and stand up and get light headed and real dizzy, one time I thought I was going to faint.

The Medical term for it is called Orthostatic Hypotension and Yes Antipsychotics sometimes cause this.

I am going to see a Cardiologist and get an EKG done, just in case.

2 Likes

Thanks for this, I always get dizzy and I didn’t know why. Now I do, thanks @Wave

1 Like

If you get dizzy after you suddenly stand up from a sitting down or lying down position it could be Orthostatic Hypotension.

Getting dizzy anytime could be something else.

A doctor would know the reasons .

Good luck to you @Minnii! :smile:

1 Like

Yes, it only happens when I stand up suddenly, so I guess that’s it. I’ll talk to my pdoc about that.

:sunny:

1 Like

Ok Great idea - Best of luck to you :smile:

1 Like

To you too :smile:

1 Like